# SDR ASOA201703131377

- Difficulty date: March 13, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6703256627
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 251DLF HAS 5 DELAMINATED SPOTS ON RT SIDE OF PANEL. COMPLIED WITH EC/TC REO 601R-53-00-087 AND REO 601R-53-00-087 REV F, DATED 04/07/2015 AS WRITTEN.
